# SDR A6WA201745103

- Difficulty date: July 9, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,184 hours, 36,585 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R311713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP CRACKED ON O/B SIDE OF RBL27 AT FS 484.00.  REPLACED ANGLE CLIP IAW REO 601R-53-41-059 REV-B.
